# SDR AALA201708079023

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,731 hours, 39,392 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN THROTTLES WERE ADVANCED FOR TAKE OFF THE NR 1 ENGINE WAS SLOW TO SPOOL. TAKE OFF ABORTED. CREW ACCOMPLISHED A PUSH-UP CHECK WITH ALL INDICATIONS NORMAL. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
